MAUDE Adverse Event Report: CORINDUS, INC. CORPATH GRX SYSTEM

CORINDUS, INC. CORPATH GRX SYSTEM
Model Number 302
Medical Device Problem Codes Device Displays Incorrect Message (2591); Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A corindus service engineer evaluated the extended reach arm at the customers site.The engineer's investigation was inconclusive and could not replicate the error.The extended reach arm was found to be functioning as intended.In addition, the user did not report any unintentional movement of system due to the unlocked arm.
 
Event or Problem Description
The customer reported that during the pci procedure the corpath grx system provided an error code stating that the extended reach arm had become unexpectedly unlocked.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS, INC.
309 waverley oak road
suite 105
waltham MA 02452
MDR Report Key7540356
Report Number3007822508-2018-00002
Device Sequence Number11371595
Product Code DXX
UDI-Device Identifier00816280023024
UDI-Public(01)00816280023024(11)170607
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number302
Device Catalogue Number302
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1